Savella® (Milnacipran) Causing Elevated Normetanephrines

Authors

  • Ahmad Yehya, M.D. University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine
  • John M. Miles, M.D., FACE University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Endocrinology
  • Rajib K. Bhattacharya, M.D., FACE University of Kansas Medical Center, Kansas City, KS, Department of Internal Medicine; Division of Endocrinology

DOI:

https://doi.org/10.17161/kjm.v9i3.8618

Keywords:

milnacipran, serotonin and noradrenaline reuptake inhibitors, catecholamines, hypertension, pheochromocytoma

Downloads

Published

2019-01-08

How to Cite

Yehya, A., Miles, J. M., & Bhattacharya, R. K. (2019). Savella® (Milnacipran) Causing Elevated Normetanephrines. Kansas Journal of Medicine, 9(3), 71–73. https://doi.org/10.17161/kjm.v9i3.8618

Issue

Section

Case Reports